MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETER
Model Number CRUS6A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 12/2022).
 
Event or Problem Description
It was reported that during the recanalization procedure, the device allegedly had a foreign material.There was no reported patient injury.

Brand Name
CROSSER CTO RECANALIZATION CATHETER
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12024132
Report Number2020394-2021-01227
Device Sequence Number1376513
Product Code PDU
UDI-Device Identifier10801741125659
UDI-Public(01)10801741125659
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRUS6A
Device Catalogue NumberCRUS6A
Device Lot NumberGFFN0800
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;